Top answers from doctors based on your search:
Disclaimer

can strep cause an increase in heart rate

A 18-year-old female asked:
Dr. Tammi Schlichtemeier
30 years experience Pediatrics
No : Strep pharyngitis a bacterial throat infection can cause pain or fever and both pain and fever can cause increase in heart rate.
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 34-year-old female asked:
Dr. Laurence Fox
Specializes in Family Medicine
Return to ER: Unless you had high fever, your high heart rate may or may not be related to the strep. Return to the er or go to another er and get rechecked. Ches ... Read More
1
1 thank
A 47-year-old member asked:
Dr. Calvin Weisberger
50 years experience Cardiology
Heart rate: Any bodily or psychologic stress can cause an increase in heart rate.
A 40-year-old member asked:
Dr. Johnnie Strickland Jr
32 years experience Family Medicine
Yes: Nyquil contains a decongestant and this can elevated heart rate and blood pressure. Best to avoid this in people with heart problems or hypertension ... Read More
A 24-year-old female asked:
Dr. Christian Assad
13 years experience Cardiology
Stop and come back: That is a V E R Y rare side effect of Zyrtec (cetirizine). If that is really the case stopping zyrtec (cetirizine) will do the trick. I doubt thought ... Read More
A 37-year-old female asked:
Dr. Budi Bahureksa
30 years experience Cardiology
Normal response: But that is too high for you -- your maximum should be no more than 180 and keep it there for about 30 minutes for a proper cardio or aerobic exercise ... Read More
1
1 thank
A 23-year-old female asked:
Dr. Andrew Zadeh
15 years experience Cardiology
Please get EKG: If your symptoms are very sudden in starting and sudden in stopping, this may be a sign of an abnormal heart rhythm (arrhythmia). You need to see a he ... Read More
1
1 thank
A 31-year-old female asked:
Dr. Dustin Colegrove
11 years experience Internal Medicine
It definitely: Can cause an elevated heart rate. 180s is high but can still be sinus tachycardia. Question is if you are having contuing inappropriate sinus tachyc ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month